# SDR DL72K991851

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: B Hyd Sys
- Component: AS19570C
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM BOS, HYD SYS B LOST ALL PRESS AND QTY   WENT TO 1.5 GALS, FOLLOWED POM.  FOUND OUTBOARD MOTOR PUMP LEAKING.  REPLACED SAME.
